# SDR SWAA2022021470998

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737*
- Aircraft serial: 35554
- Aircraft time: 52,019 hours, 31,013 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: TC29602
- Part serial: BN190357
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER T.O. APPROXIMATELY 200 FT NOTICED #1 ENGINE APPROACHING REDLINE ON EGT. THIS WAS A REDUCED THRUST T.O. HAD TO MANUALLY REDUCE THRUST TO KEEP FROM EXCEEDING EGT LIMIT. ALL OTHER ENGINE PARAMETERS APPEARED NORMAL. / [01] PERFORMED FIM TASK 71-06 TASK 807. FOUND T49.5 S4 HIGH RESISTANCE. REPLACED T49.5 S4 THERMOCOUPLE. OPS CKS GOOD PER MM 77-21-01
